# SDR SWAA2023061649891

- Difficulty date: May 18, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS480+6' TO BS500C+11' LBL22 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500A+6' REMOVED 0.010' IN AN AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED DAMAGED SECTION OF FCB L/H FLOOR TO SIDEWALL SUPPORT BS460+9 TO BS500D+9; LBL22; WL156. PER SRM 53-00-53-2R-5 STEP 4.B. & C. AND EA M-22-153-01550.;[04] BEGAN FABRICATION OF FCB L/H FLOOR TO SIDEWALL SUPPORT; SPLICES; AND ALL REPAIR PARTS FROM BAC1496-444#7075T62 EXT. CLAD LOT#1520195-1 PER SRM 53-00-53-2R-5 STEP 4. D. THRU F. AND EA M-22-153-01550.;[05] FABRICATED FCB L/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS460+9 TO BS500D+9; LBL22; WL156; FROM BAC1496-444#7075T62 EXT. CLAD LOT#1520195-1 PER SRM 53-00-53-2R-5 STEP 4. G. THRU I.; DWG 143A7500 AND EA M-22-153-01550. QTY (2) SPLICES LOCATED AT BS460+9; LBL22; WL156 AND BS500D+9; LBL22; WL156. OK TO APPLY PRIMER.
